A 29-year-old male asked:
I've been having insomnia for the past 5 nights. I've been taking 0.5 - 1mg of ativan (lorazepam) and it hasn't helped at all. Just makes me way more tired the next day because of no sleep. Could ativan (lorazepam) cause it?
1 doctor answer
Dr. Mark Lubienski answered
36 years experience in Thoracic Surgery
Yes: Some people do not get relief from many sleep aids. You should consider having a sleep study to determine the exact cause of your insomnia as this will help guide physicians to the proper treatment whether medications or other treatments that are availabe. Act now as lack of sleep can cause both phsical and mental health problems in a relatively short period of time.
Answered on Jul 8, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!